Firstly are you on any prescription or over the counter (OTC) medications for stomach complaints? There are a few reasons why you may have a B12 deficiency but proton pump inhibitors (PPIs) can cause reduced production of stomach acids to break down the B12 and folic acidity levels from the food we eat. Blood tests will confirm results but not necessarily the underlying cause.
(OTC B12 supplements are not as strong as prescribed medications so you may need a booster injection every few months.)
I also have back and neck issues due to posture but mine is caused by keeping my head straight to prevent further pain when I’m symptomatic. This aggravates my SUNCT/TN further. I found acupuncture and cranial massage helped me. However, this would suggest my issue is related more to issues with my Trigeminal Ganglion Region at the back of my head rather than damage to the Trigeminal Nerves at the side of my face or microvascular compressions.
Botox can be used after medications and General/Occipital Nerve Blocks are tried. The Botox will stop your muscle movement and therefore hopefully reducing pain caused by facial movements.